Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

4weeks pregnant, recurring stomach and back pain, had bits of blood in urine, no spotting after that. Miscarriage?

Hiya I m concerned I am getting pain in my back and stomach as though I m going to come on but I m 4 weeks pregnant I went to the toilet this morning for a wee and heard a plop looked into the toilet and the water was red and whipped myself n had small bits of light blood I went back to the toilet a while after and ther was no blood in the toilet after I had weed only when I wiped mmyself is this a sign of a miscarriage?
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Critical Care Specialist 's  Response
Hi thanks for your question
Your four weeks pregnant and having pain in abdomen and back
In the morning while in toilet you heard a plop and saw blood in toilet.
These symptoms are suggestive of an abortion.
It is better for you go for ultra sound and confirm the diagnosis of miscarriage or normal intra uterine pregnancy.
Hope I answered your question.
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor